# SDR DL757954334

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Condition: Bird Strike
- Location: Nose
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER T/O, HAD BIRD STRIKE, ALL INDICATIONS NORMAL UNTIL DESCENT.  DESCENDING THROUGH FL 320, A/C EXPERIENCED LOUD BANG FOLLOWED BY AIR RUSHING NOISE, NO OTHER ABNORMAL INDICATIONS.  FOUND RADOME AND RADAR ANTENNA DAMAGED.  REPLACED RADOME AND ANTENNA, OPERATIONAL CHECK GOOD.  COMPLETED BIRD STRIKE INSPETION PER M/M, NO ADDITIONAL DAMAGE FOUND.
